# SDR DALA2016032802444

- Difficulty date: March 26, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 56,344 hours, 23,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT 2L DOOR BROKEN.  R & R EXIT SIGN AT 2L DOOR IAW AMM 33-22.
